General solutions for some classes of interacting two field kinks

Carregando...
Imagem de Miniatura

Data

2005-10-20

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

In this work we present some classes of models whose the corresponding two coupled first-order nonlinear equations can be put into a linear form, and consequently be solved completely. In these cases the so-called trial orbit method is completely unnecessary. We recall that some physically important models as, for instance, the problem of tiling a plane with a network of defects and polymer properties are in this class of models. (c) 2005 Elsevier B.V. All rights reserved.

Descrição

Palavras-chave

Como citar

Physics Letters B. Amsterdam: Elsevier B.V., v. 626, p. 249-255, 2005.